# SDR A6WA201643534

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 34,905 hours, 32,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3111717
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LBL 27, OTBD PANEL LANDING HAS CORROSION, BETWEEN FS 559+112 - FS 621.00 IN THE CARGO BAY.  REPLACED FLOORBEAM LBL 27, FS 559+112 - FS 621.00 IAW REO 601R-53-00-005 REV B DATED 2011 01 06, REO 601R-53-61-3778 REV A DATED 2011 07 15, SRM 51-42-06, 51-41-02, 51-40-11, 51-42-21, 51-24-36, 51-24-16, 51-21-11, 51-25-06 & 51-25-16.
